Pacific Journal of Mathematics

On stable fiber space obstructions.

J. F. McClendon

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 439-445.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971080

Mathematical Reviews number (MathSciNet)
MR0286106

Zentralblatt MATH identifier
0227.55018

Subjects
Primary: 55.50

Citation

McClendon, J. F. On stable fiber space obstructions. Pacific J. Math. 36 (1971), no. 2, 439--445. https://projecteuclid.org/euclid.pjm/1102971080


Export citation

References

  • [1] S. Gitler, Cohomology operations with local coefficients, Amer. J. Math. 85 (1963), 156-188.
  • [2] M. Mahowald, The third and fourthobstructions in sphere bundles (1962?), un- published.
  • [3] J. F. McClendon, Higher order twisted cohomology operations, Invent. Math. 7 (1969), 183-214.
  • [4] J. F. McClendon, Obstruction theory in fiber spaces (Submitted for publication)
  • [5] J. P. Meyer, The indeterminacyof certain cohomology operations (1968?), unpublished.
  • [6] P. Olum, On mapping into spaces in which certain homotopy groups vanish, Ann. of Math. 57 (1953), 561-573.
  • [7] J. Siegel, Higher order cohomology operations in local coefficient theory, Amer. J. Math. 89 (1967), 909-931.
  • [8] N. Steenrod, The Topology of Fiber Bundles, Princeton University Press, Princeton, 1951.